# SDR SWAA2017081615731

- Difficulty date: July 29, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Grip
- Part number: 65C35987
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT DOOR GRIP ASSEMBLY DAMAGED.  R&R DOOR GRIP ASSEMBLY IAW AMM.
